# SDR AALA20110329TUL07

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 57,384 hours, 29,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE STATION 313 BETWEEN LONGERONS 20 AND 21 RIGHT.  DYE-CHECKED AREA, COLD WORKED SKIN AND INSTALLED INTERNAL DOUBLER PER BOEING DRAWING SG095300001.
